# SDR BAQA092602

- Difficulty date: February 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 1,452 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 501121001
- Part serial: 2190
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,452 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF FLAG STAYS IN VIEW. REPLACED WITH SERVICABLE UNIT.  02/16/2004
